Found 45 Documents (Results 1–45)

Generalization of the concept of \(p\)-regularity and higher order optimality conditions. (English. Russian original) Zbl 1161.49308

Comput. Math. Math. Phys. 41, No. 2, 187-196 (2001); translation from Zh. Vychisl. Mat. Mat. Fiz. 41, No. 1, 207-216 (2001).

Tangential regularity of Lipschitz epigraphic set-valued mappings. (English) Zbl 0980.90068

Nguyen, Van Hien (ed.) et al., Optimization. Proceedings of the 9th Belgian-French-German conference, Namur, Belgium, September 7-11, 1998. Berlin: Springer. Lect. Notes Econ. Math. Syst. 481, 69-82 (2000).

A method of prolongation of tangential Cauchy-Riemann equations. (English) Zbl 0885.32016

Akahori, Takao (ed.) et al., CR-geometry and overdetermined systems. Based on the lectures delivered at the conference, Osaka, Japan, December 19–21, 1994. On the occasion of Kuranishi’s 70th birthday. Tokyo: Kinokuniya Company. Adv. Stud. Pure Math. 25, 158-166 (1997).
MSC:  32V40 58A17 58A20

Regularity of the tangential Cauchy-Riemann complex and applications. (English) Zbl 0847.32017

Jakóbczak, Piotr (ed.) et al., Topics in complex analysis. Proceedings of the semester on complex analysis, held in autumn of 1992 at the International Banach Center in Warsaw, Poland. Warszawa: Polish Academy of Sciences, Institute of Mathematics, Banach Cent. Publ. 31, 263-273 (1995).
MSC:  32V05 32F10 32H02

Local characterization of holomorphic automorphisms of Siegel domains. (English. Russian original) Zbl 0572.32018

Funct. Anal. Appl. 17, 285-294 (1983); translation from Funkts. Anal. Prilozh. 17, No. 4, 49-61 (1983).
Reviewer: J.Dorfmeister
MSC:  32M15 32A07 32D15 32W05 32H99
Full Text: DOI

Filter Results by …

Document Type

all top 5


all top 5

Year of Publication

all top 3

Main Field